# SDR SWIA201437104

- Difficulty date: April 9, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 32,971 hours, 28,783 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, FLOOR BLUE STRIP DOES NOT ILLUMINATE AT ROW 6-7.  RECONNECTED EMERGENY EXIT STRIP TOGETHER BY ROW 6-7.
